# SDR SIMA20150211005

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,302 hours, 33,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WALL EMER EXIT SIGN INOPERATIVE.  R & R NR 3 EMER LIGHT INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
